06-11-2012, 09:53 PM
Join Date: Apr 2012
Location: In a swamp!
| | Re: HELP! Health Question!
Originally Posted by WonderfulWifeToBe
I've been on levothyroxine for about 2 months now. I started off on 25 mcg the first month, while also switching from Ortho Tri Cyclen (7 day period usually) bc pill, to Loestrin 24fe (4 day period) *Ladies, i think you all know what im talking about with the pills* Anyway, the first month on levothyroxine and the new bc pill, i started spotting on day 21 of my pill pack, as i normally would on Ortho tri cyclen, and had just a longer period that month. (The loestrin has only 4 inactive pills, so your periods shorter) But this month, my levothyroxine was upped to 38 mcg, and im on the 3rd inactive pill with only 1 left in the pack, and havent started my period yet. Did the levothyroxine interfere with my period and cause it to be late? Or just my hypothyroidism itself? Please help, im kinda freaking out. Ive taken my bc pills correctly, so im not getting too scared of being pregnant. I really feel its the levo. Hope this isnt too confusing. Thanks for the help in advance!!!!
All I know is i hate pills and tend to forget to take them if I ever have any I am "suppose" to take. I plan on taking some other form of BC.